# SDR USAA2012053000009

- Difficulty date: May 27, 2012
- Submitted: May 30, 2012
- Operation: Air carrier
- Aircraft: N819AW
- Make and model: Airbus A319-132
- Aircraft serial: 1395
- Aircraft time: 40,338 hours, 16,252 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: D55281225007
- Part serial: CC2340
- Condition: Saturated
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: T
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C11 CHECK - TRAPPED WATER ON RIGHT ELEVATOR UPPER SURFACE IN SEVERAL AREAS AT 78 THRU 16 INCHES FROM INBOARD END & 21.5 TO 5 INCHES FROM TRAILING EDGE.  ALSO FROM 107 THRU 57 INCHES FROM OUTBOARD END & 12 TO 5 INCHES FROM TRAILING EDGE.  REPAIRED RIGHT ELEVATOR UPPER SURFACE IAW A319 SRM 55-20-00 PG 2D.
